Journal article icon

Journal article

On young modules of defect 2 blocks of symmetric group algebras

Abstract:

In this paper, we obtain the ordinary characters and module structures of the Young modules of defect 2 blocks of symmetric group algebras. We also study how these modules induce and restrict in a [2 : 1]-pair.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jabr.1999.8022

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St John's College
Role:
Author

Contributors

Role:
Other
Publisher:
Elsevier Publisher's website
Journal:
Journal of Algebra Journal website
Volume:
221
Issue:
2
Pages:
651-668
Publication date:
1999-11-01
DOI:
ISSN:
0021-8693
Language:
English
Subjects:
UUID:
uuid:cd3428a6-9f1e-4ef3-a8ed-3981fccba268
Local pid:
ora:8725
Deposit date:
2014-07-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP